# SDR SWAA2024080805144

- Difficulty date: June 24, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 66,603 hours, 39,888 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 907 BETWEEN S-25R TO S-26R AFT CARGO COMPARTMENT 2024-404984<[01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 23-JAN-25.;[02] REPLACED FRAME ON BS 907 BETWEEN S-25R TO S-26R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 DWG 147A1007 SHEET 42 REV ?D?. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED FRAME ON BS 907 BETWEEN S-25R TO S-26R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 DWG 147A1007 SHEET 42 REV ?D?. SEE INDIVIDUAL SIGN OFF BELOW.;[04] STEP 3 CORRECTED  REPLACED FRAME ON BS 907 BETWEEN S-25R TO S-26R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 DWG 147A1007 SHEET 42 REV ?D?.  RII SEE INDIVIDUAL SIGN OFF BELOW.
